MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5PED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, the device¿s flange was broken.The customer indicated that there were no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
Evaluation summary: the 3.5ped tracheostomy tube with lot 16g0652jzx was received for evaluation.A visual inspection was performed, confirming one of the flange eyelets is broken.The damage observed is not related to the manufacturing process.We are unable to identify a root cause or speculate on a probable root cause.The device history record for lot 16g0652jzx was reviewed confirming it was manufactured and released accomplishing all quality specifications and requirements.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7397818
Report Number2936999-2018-00228
Device Sequence Number19010042
Product Code JOH
UDI-Device Identifier30884522026707
UDI-Public30884522026707
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model Number3.5PED
Device Catalogue Number3.5PED
Device Lot Number16G0652JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1